Red Rash Accompanied By Itching After Consumption Of Several Types Of Drugs?
I was given the drug Fasidol Paracetamol, Mefenamic Acid and Cardibu Dexamethasone. After drinking, after a few minutes my body itches to bumps (biduran) to my face area. Do I have a drug allergy from one of those drugs? If it’s true I’m allergic, which drug triggered me to be allergic? Thank you
Hello Shintia, thank you for asking.
Allergy to the drug is indeed not predictable. Often a person has no history of any previous allergies, but then a drug allergy suddenly develops. Generally it is caused by slow type allergies, which require months or years for allergic reactions. One or several of the three drugs you are taking may be able to trigger allergies. Difficult to determine which drug, because it is consumed together or close together. To find out, the drug must be taken at different distances for at least 1-2 hours. Usually, drug allergies are most often caused by analgesics (anti-pain), fever-lowering, antibiotics.
Visit your doctor so that you get anti-histamine therapy to overcome the allergic reaction. While this is the first stop the consumption of these three drugs. Thus my explanation, hopefully you can recover soon. Regards.